MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 2202-0007
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: if a device evaluation and/or device history review is completed a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris pump infusion set had foreign matter.The following information was received by the initial reporter with the following verbatim.It was reported by customer that there was debris noted in the drip chamber of set and set was not used.
 
Event or Problem Description
No additional information was provided.
 
Additional Manufacturer Narrative
The customer noticed debris in the drip chamber prior to priming, and returned the one unused set of material 2202-0007, lot 25025370.Upon initial visual examination, the set verified the complaint of foreign matter, and the complaint was verified.There are little black dots in the drip chamber.On closer examination, and after cutting the drip chamber in half, it became apparent that the debris was actually within the walls of the drip chamber, and are impurities with the plastic.The supplier of the component confirmed the issue of embedded material in the drip chamber.The 'particulate' in the drip chamber is actually a cosmetic issue and does not affect the function of the device, this is due to residual degradation of resin in the molding process.The number of defects reported for this issue is within the residual risk of the process, and no actions were able to be taken by the supplier.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.

Brand Name
BD ALARIS PUMP INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22203644
Report Number9616066-2025-01573
Device Sequence Number15364709
Product Code FPA
UDI-Device Identifier10885403274039
UDI-Public(01)10885403274039(10)25025370
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2202-0007
Device Lot Number25025370
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by Manufacturer07/30/2025
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown